American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Xu Wang. Bergman completeness is not a quasi-conformal invariant. Proc. Amer. Math. Soc. 141 (2013) 543-548.
Abstract, references, and article information   
View Article: PDF

[2] Jong-Do Park. New formulas of the Bergman kernels for complex ellipsoids in $\mathbb {C}^2$. Proc. Amer. Math. Soc. 136 (2008) 4211-4221. MR 2431034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Ahern and E. H. Youssfi. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007) 1865-1873. MR 2286098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bo-Yong Chen. On the Bergman metric of pseudoconvex domains in a complex projective space. Proc. Amer. Math. Soc. 134 (2006) 139-148. MR 2170553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nikolai Nikolov and Peter Pflug. Behavior of the Bergman kernel and metric near convex boundary points. Proc. Amer. Math. Soc. 131 (2003) 2097-2102. MR 1963755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Siqi Fu. Transformation formulas for the Bergman kernels and projections of Reinhardt domains. Proc. Amer. Math. Soc. 129 (2001) 1769-1773. MR 1814109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John N. McDonald. An extreme absolutely continuous ${\rm RP}$-measure . Proc. Amer. Math. Soc. 109 (1990) 731-738. MR 1017849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] So-Chin Chen. Real analytic boundary regularity of the Cauchy kernel on convex domains . Proc. Amer. Math. Soc. 108 (1990) 423-432. MR 1000149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Boo Rim Choe. Projections, the weighted Bergman spaces, and the Bloch space . Proc. Amer. Math. Soc. 108 (1990) 127-136. MR 991692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christine Laurent-Thiébaut. Formules int\'egrales de Koppelman sur une vari\'et\'e de Stein . Proc. Amer. Math. Soc. 90 (1984) 221-229. MR 727238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nancy K. Stanton. Integral representations and the complex Monge-Amp\`ere equation in strictly convex domains . Proc. Amer. Math. Soc. 75 (1979) 276-278. MR 532150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1